Gesetze in Ringen. I.

W. Specht

Mathematische Zeitschrift (1950)

  • Volume: 52, page 557-589
  • ISSN: 0025-5874; 1432-1823

How to cite


Specht, W.. "Gesetze in Ringen. I.." Mathematische Zeitschrift 52 (1950): 557-589. <>.

author = {Specht, W.},
journal = {Mathematische Zeitschrift},
keywords = {laws in rings},
language = {eng},
pages = {557-589},
title = {Gesetze in Ringen. I.},
url = {},
volume = {52},
year = {1950},

AU - Specht, W.
TI - Gesetze in Ringen. I.
JO - Mathematische Zeitschrift
PY - 1950
VL - 52
SP - 557
EP - 589
LA - eng
KW - laws in rings
UR -
ER -

Citations in EuDML Documents

  1. Nicolae Ion Sandu, Infinite independent systems of the identities of the associative algebra over an infinite field of characteristic p > 0
  2. Walter Streb, Kommutatorbeziehungen in Ringen der Charakteristik 0 mit Einselement und ihren Einheitengruppen
  3. Walter Streb, Über die Äquivalenz von Polynomidentitäten in Ringen
  4. W. Streb, Über Ringe mit auflösbaren assoziierten Lie-Ringen
  5. Walter Streb, Über Ringe mit Kommutatorbeziehungen
  6. Murray R. Bremner, Sara Madariaga, Luiz A. Peresi, Structure theory for the group algebra of the symmetric group, with applications to polynomial identities for the octonions
  7. Vesselin Drensky, Weak polynomial identities and their applications

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.